Doctor insights on:
My Vagina Is Itchy After I Took Azithromycin For Chlamydia
After taking 1 g of azithromycin for chlamydia, I feel better but on the 8th day my vagina got itchy. What could this be ?
Chlamydia infection is a sexually transmitted infection caused by a bacteria. Genital symptoms include burning on urination, vaginal or penile discharge, pain with sexual intercourse or no symptoms at all. In many patients without symptoms, chlamydial infections can spread upwards into the abdomen and cause serious complications due to scarring. Newborns can acquire chlamydial eye infection from birth ...Read more
Why is my vagina still a little itchy and slightly burning if I took the azithromycin to cure chlamydia ? I took the medicine 4 days ago
Vaginal itching: You may have gotten secondary yeast infection, may not have cured the Chlamydia, may have had more than a single infection and only treated one, may have gotten something new since being diagnosed with Chlamydia. This cannot be addressed on the internet. See your doctor and be re-examined. Best wishes. ...Read more
I was prescribed a dose of azithromycin for chlamydia & fluconazole for yeast infection. I took it 3 days ago, & now my vagina burns and itches.. Why?
I took some antibiotics about two day ago now to treat chlamydia, I have never had any sytoms before but after takeing the treatment I have had white/creamy coloured discharge coming out and My vagina is itchy is this normal?
My vagina has been itchy and sore for a month. Ive tested negative for gonorrhea and chlamydia. Is it a ph imbalance? If so what do i do to fix it?
Opening of vagina itchy for a month now, gonorrhea & chlamydia tests negative and Monistat and fluconazole did not help. Any ideas of what it is?
See your doctor: Many things can cause this, irritation from soaps, detergents and fabric softeners, other infections, etc. The best thing to do is to see your gyn. ...Read more
I was just tested for chlamydia, gonorrhea, yeast, & bv - all negative. I still have an itchy vagina (only symptom). What can this be from?
Something else!: When you have a condition and a doc says all tests are normal it means really that I haven't thought hard enough about your condition. In the meantime read "Your Medical Mind" by Dr Jerome Groopman. A great read and it will give you some good insights into the way doctors think about patients. Good luck! ...Read more
My vagina is itchy and irritated. I was massaging it due to the itchiness and it began to bleed. What do I do? I was just treated for chlamydia earlier this week. I am also on the birth control, Depo-Provera shot. Could this be any factors as well?
It : It sounds like you may have developed a yeast infection. This commonly occurs after taking antibiotics. When a yeast infection is present the vaginal tissue is inflammed and if rubbed can bleed easily. Try an over the counter yeast infection cream and insert it into vagina as directed. You can also rub some of the cream on the outside inflammed area. If this treatment fails schedule a visit with your doctor. Take care. ...Read more
Azithromycin (zithromax, azithrocin, zmax, azin) is an azalide, a subclass of macrolide antibiotics. Azithromycin is one of the world's best-selling antibiotics.[not in citation given (see discussion.)] it is derived from erythromycin, with a methyl-substituted nitrogen atom incorporated into the lactone ring, thus making ...Read more
- Talk to a doctor live online for free
- Is it normal for my vagina to burn after my boyfriend ejaculates in me?
- Is it ok to wash my vagina after each time i pee?
- My mouth is hurting after a filling what should i do for pain
- Ask a doctor a question free online
- Lately after i have sex my vagina is sore is this normal since i am pregnant
- Is it normal for my eyes to be itchy when i cry?
- Is my boyfriend at risk for catching hpv after oral sex with me if i have it?
- Is it normal for my vagina to burn after he ejeculates?
- Talk to a gynecologist online for free